| Model Number |
BONE REDUCTION FORCEPS, CURVED, POINTED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ar-8943-07 is bent.There was no harm for patient, operator or third party reported.No further information received.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that the ar-8943-07 is bent.The reported event was confirmed as the evaluation revealed that one tip of the forceps is bent outwards.The observed condition is consistent with damage incurred through mishandling, such as through torquing or prying/leveraging the forceps during use.Further the laser marks are faded.